Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014, Article ID 545189, 13 pages
http://dx.doi.org/10.1155/2014/545189
Research Article

Set of Oscillation Criteria for Second Order Nonlinear Forced Differential Equations with Damping

School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 Bangi, Selangor, Malaysia

Received 18 June 2014; Revised 13 August 2014; Accepted 19 August 2014; Published 2 September 2014

Academic Editor: Qi-Ru Wang

Copyright © 2014 Ambarka Abdalla Salhin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. J. Coles, “An oscillation criteria for second order differential equations,” Proceedings of the American Mathematical Socie, vol. 19, pp. 755–759, 1968. View at Google Scholar
  2. E. M. Elabbasy and M. A. Elsharabasy, “Oscillation properties for second order nonlinear differential equations,” Kyungpook Mathematical Journal, vol. 37, no. 2, pp. 211–220, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. I. V. Kamenev, “An integral criterion for oscillation of linear differential equations of second order,” Mathematical Notes of the Academy of Sciences of the USSR, vol. 23, no. 2, pp. 136–138, 1978. View at Publisher · View at Google Scholar · View at Scopus
  4. F. Lu and F. Meng, “Oscillation theorems for superlinear second-order damped differential equations,” Applied Mathematics and Computation, vol. 189, no. 1, pp. 796–804, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. C. G. Philos, “Oscillation of sublinear differential equations of second order,” Nonlinear Analysis. Theory, Methods & Applications, vol. 7, no. 10, pp. 1071–1080, 1983. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. Y. V. Rogovchenko and F. Tuncay, “Oscillation theorems for a class of second order nonlinear differential equations with damping,” Taiwanese Journal of Mathematics, vol. 13, no. 6, pp. 1909–1928, 2009. View at Google Scholar · View at MathSciNet · View at Scopus
  7. A. A. Salhin, U. K. S. Din, R. R. Ahmad, and M. S. Noorani, “Oscillation criteria of second order nonlinear differential equations with variable coefficients,” Discrete Dynamics in Nature and Society, vol. 2014, Article ID 279236, 9 pages, 2014. View at Publisher · View at Google Scholar
  8. Q.-R. Wang, “Oscillation criteria for nonlinear second order damped differential equations,” Acta Mathematica Hungarica, vol. 102, no. 1-2, pp. 117–139, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. X. j. Wang and G. h. Song, “Oscillation criteria for a second-order nonlinear damped differential equation,” International Journal of Information & Systems Sciences, vol. 7, no. 1, pp. 73–82, 2011. View at Google Scholar · View at MathSciNet
  10. X. J. Wang and G. H. Song, “Oscillation theorems for a class of nonlinear second order differential equations with damping,” Advances in Pure Mathimatics, vol. 3, pp. 226–233, 2013. View at Publisher · View at Google Scholar
  11. M. Zhang and G. H. Song, “Oscillation theorems for second-order nonlinear perturbed differential equations with damping,” Journal of Shanghai University, vol. 15, no. 6, pp. 510–516, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus